# SDR AALA202212122416

- Difficulty date: December 10, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 56,063 hours, 35,116 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS DIFFICULT TO OPEN AND CLOSE.  MAINTENANCE ADJUSTED  FLIGHT DECK DOOR PER AMM 52-51-00-720-003-A. DOOR OPENS AND CLOSES SATISFACTORILY.
